# SDR UALA2010021200527

- Difficulty date: February 11, 2010
- Submitted: February 15, 2010
- Operation: Air carrier
- Aircraft: N119UA
- Make and model: Boeing 747422
- Aircraft serial: 28812
- Aircraft time: 45,253 hours, 5,363 cycles
- Engine: Pwa PW4056
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPR WING PANEL ABOVE NR 19 L-E VARIABLE CAMBER FLAP HAS A 18 INCH CRACK APPROX 8 IN OTBD OF INBD END.   PREPPED SURFACE FOR REPAIR, FABRICATED PATCH. NEEDS APPLIED & BAGGED, CURED. ACCOMPLISHED 250 DEG. OVER LAY REPAIR, PRIMED AND PAINTED.
